# SDR SWAA2012121410669

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 62,970 hours, 52,584 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 655058819
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS 5 AIRCRAFT MADE UNUSUAL RUMBLE NOISE.  REMOVED AND REPLACED SPINDLE IAW AMM.
